Follow
David Mumford
David Mumford
Professor Emeritus, Harvard and Brown Universities
Verified email at brown.edu - Homepage
Title
Cited by
Cited by
Year
Optimal approximations by piecewise smooth functions and associated variational problems
DB Mumford, J Shah
Communications on pure and applied mathematics, 1989
75871989
Geometric invariant theory
D Mumford, J Fogarty, F Kirwan
Springer Science & Business Media, 1994
55771994
Abelian varieties
D Mumford, CP Ramanujam, JI Manin
Oxford university press, 1974
40051974
Tata lectures on theta III
D Mumford, M Nori, P Norman
Birkhäuser, 2007
37332007
The irreducibility of the space of curves of given genus
P Deligne, D Mumford
Publications Mathématiques de l'IHES 36, 75-109, 1969
24741969
Hierarchical Bayesian inference in the visual cortex
TS Lee, D Mumford
JOSA a 20 (7), 1434-1448, 2003
18482003
Toroidal embeddings 1
G Kempf, F Knudsen, D Mumford, B Saint-Donat
Springer, 2006
18262006
On the computational architecture of the neocortex: II The role of cortico-cortical loops
D Mumford
Biological cybernetics 66 (3), 241-251, 1992
1640*1992
Lectures on curves on an algebraic surface
D Mumford
Princeton University Press, 1966
14991966
Algebraic geometry I: complex projective varieties
D Mumford
Springer-Verlag, 1976
12881976
The red book of varieties and schemes: includes the Michigan lectures (1974) on curves and their Jacobians
D Mumford
Springer Science & Business Media, 1999
12131999
Boundary detection by minimizing functionals
D Mumford, J Shah
IEEE Conference on computer vision and pattern recognition 17, 137-154, 1985
11781985
Filters, random fields and maximum entropy (FRAME): Towards a unified theory for texture modeling
SC Zhu, Y Wu, D Mumford
International Journal of Computer Vision 27, 107-126, 1998
10041998
Towards an enumerative geometry of the moduli space of curves
D Mumford
Arithmetic and Geometry: Papers Dedicated to IR Shafarevich on the Occasion …, 1983
9911983
Smooth compactifications of locally symmetric varieties
A Ash, P Scholze
Cambridge University Press, 2010
9152010
The topology of normal singularities of an algebraic surface and a criterion for simplicity
D Mumford
Publications Mathématiques de l'IHÉS 9, 5-22, 1961
9151961
THE PROJECTIVITY OF THE MODULI SPACE OF STABLE CURVES I: PRELIMINARIES ON" det" AND" Div"
F Knudsen, D Mumford
Mathematica Scandinavica 39 (1), 19-55, 1976
8481976
On the Kodaira dimension of the moduli space of curves
J Harris, DB Mumford
Inventiones mathematicae, 1982
7881982
Statistics of natural images and models
J Huang, D Mumford
Proceedings. 1999 IEEE Computer Society Conference on Computer Vision and …, 1999
7641999
Stability of projective varieties
D Mumford
L'Enseignement mathematique, Universite de Geneve, 1977
7311977
The system can't perform the operation now. Try again later.
Articles 1–20